Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes bleeding after the intercourse while on IUI?

I am doing IUI with my doctor I did Clomid 50mg the first time, but no ovulation. Second time we did 100mg and on day 12 ultrasound everything looked well, went ahead with insemination. Finally took pregnancy test and got a negative, progesterone level was really low for blood work, my period never came. I finally had some light spotting, then just brown discharge for days 1 (day spotting) through day 10, took clomid 100mg and letrozole 5mg day 5 - 9. Intercourse on day 10 bright bleeding, light... very confused at what is happening... suppose to do ultrasound on day 12, what questions should I be asking my doctor, what could be happening here?
Thu, 12 Nov 2015
Report Abuse
OB & GYN Specialist 's  Response
The cause of bleeding may be infection or some cervical changes imposed by the drugs used for ovulation induction. Just keep observation and if it recurs, go for check up of cervix by your gynecologist.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes bleeding after the intercourse while on IUI?

The cause of bleeding may be infection or some cervical changes imposed by the drugs used for ovulation induction. Just keep observation and if it recurs, go for check up of cervix by your gynecologist.